# SDR CA001130002

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,187 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUNUP AND POWER CHECK,  ENGINE TORQUE NOTED TO BE 4 PERCENT LOWER THAN REQUIRED BY POWER CHART. ENGINE FUEL SYSTEM, BLEED AIR, AND RIGGING INSPECTED. COMPRESSOR DISCHARGE PRESSURE MEASURED TO BE 120 PSI. NORMAL PRESSURE IS 130 - 135 PSI. ENGINE REMOVED AND SENT TO OVERHAUL/REPAIR FACILITY  HONEYWELL ALLIED SIGNAL (OEM).
